# SDR SIMA20170114002

- Difficulty date: January 14, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321792
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK FITTING SUPPORT BETWEEN BS 265 - 280 IS CORRODED.   REMOVED AND REPLACED RT NOSE JACK FITTING SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.
